# SDR GTIA2025011338669

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 29,641 hours, 13,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE BELOW LIMIT-SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00 & GMM 7.2
